Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Paul R. Halmos
Title: Finite dimensional vector spaces
Additional book information: (Annals of Mathematics Studies, no. 7.) Princeton University Press, 1942. 5+196 pp.

Review Information:

Reviewer: Mark Kac
Journal: Bull. Amer. Math. Soc. 49 (1943), 349-350
DOI: https://doi.org/10.1090/S0002-9904-1943-07899-8